# SDR I5PA2022031468802

- Difficulty date: March 14, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 99,203 hours, 25,475 cycles
- Engine: Pwa PW2040
- Engine time: 79,800 hours, 27,122 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 5840207104
- Part serial: 0331
- Condition: Unserviceable
- Location: L Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LEFT ENGINE FLUCTUATES STARTING FL 330 & INTERMITTENTLY DURING CRUISE @ FL 340.  EPR .04/ N1 .4.  REMOVED AND REPLACED LEFT ENGINE 14TH STAGE BLEED VALVE IAW AMM 73-32-02.
